# SDR ASAA2013042894654

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,529 hours, 6,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11808
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 14,205 hours, 4,418 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  REPLACED RT PACK TEMP CONTROL VALVE IAW MM 21-51-10.  PERFORMED BITE TEST IAW MM 21-61-00, BITE CHECK GOOD.
